Alert archive / Alabama / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 22, NWS Mobile, AL

March 16, 2026Butler County, Conecuh County, Monroe County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Mar 16, 2026, 3:30 AM CDT for Butler County, Conecuh County, Monroe County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2026, 3:30 AM CDT (08:30 UTC)
Expired
Mar 16, 2026, 4:15 AM CDT
In force
45 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, AL, Conecuh County, AL, Monroe County, AL

The radar

The Mobile radar (KMOB), 146 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 9:28 PM CDTTornado WatchSPC7 hr
Mar 16, 3:10 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 264 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
264 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

545 
WUUS54 KMOB 160830
SVRMOB
ALC013-035-099-160915-
/O.NEW.KMOB.SV.W.0022.260316T0830Z-260316T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
330 AM CDT Mon Mar 16 2026

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southwestern Butler County in south central Alabama...
  Central Monroe County in south central Alabama...
  Central Conecuh County in south central Alabama...

* Until 415 AM CDT.

* At 329 AM CDT, a severe thunderstorm was located 4 miles northeast
  of Repton, or 9 miles southeast of Monroeville, moving northeast at
  35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Georgiana, McKenzie, and Repton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 900 AM CDT for south central
Alabama.

&&

LAT...LON 3139 8724 3152 8733 3177 8678 3149 8670
TIME...MOT...LOC 0829Z 245DEG 32KT 3146 8719 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
3 follow-up statements
159 
WWUS54 KMOB 160835
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
335 AM CDT Mon Mar 16 2026

ALC099-160845-
/O.CAN.KMOB.SV.W.0022.000000T0000Z-260316T0915Z/
Monroe AL-
335 AM CDT Mon Mar 16 2026

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM CDT for south central
Alabama.

LAT...LON 3144 8717 3148 8719 3155 8716 3176 8678
      3150 8670
TIME...MOT...LOC 0835Z 243DEG 34KT 3150 8712 

$$

ALC013-035-160915-
/O.CON.KMOB.SV.W.0022.000000T0000Z-260316T0915Z/
Butler AL-Conecuh AL-
335 AM CDT Mon Mar 16 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR SOUTHWESTERN BUTLER AND CENTRAL CONECUH COUNTIES...

At 335 AM CDT, a severe thunderstorm was located 8 miles northwest of
I65 And US 84, or 10 miles northwest of Evergreen, moving northeast
at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Georgiana and McKenzie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 AM CDT for south central
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3144 8717 3148 8719 3155 8716 3176 8678
      3150 8670
TIME...MOT...LOC 0835Z 243DEG 34KT 3150 8712 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
477 
WWUS54 KMOB 160848
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
348 AM CDT Mon Mar 16 2026

ALC013-035-160915-
/O.CON.KMOB.SV.W.0022.000000T0000Z-260316T0915Z/
Butler AL-Conecuh AL-
348 AM CDT Mon Mar 16 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR SOUTHWESTERN BUTLER AND NORTH CENTRAL CONECUH COUNTIES...

At 347 AM CDT, a severe thunderstorm was located 8 miles north of
Evergreen, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Georgiana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 AM CDT for south central
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3150 8700 3161 8706 3176 8678 3158 8672
TIME...MOT...LOC 0847Z 244DEG 33KT 3156 8698 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
393 
WWUS54 KMOB 160902
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
402 AM CDT Mon Mar 16 2026

ALC035-160911-
/O.CAN.KMOB.SV.W.0022.000000T0000Z-260316T0915Z/
Conecuh AL-
402 AM CDT Mon Mar 16 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CONECUH COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM CDT for south central
Alabama.

LAT...LON 3156 8687 3165 8691 3169 8691 3176 8678
      3175 8678 3161 8673
TIME...MOT...LOC 0901Z 245DEG 32KT 3162 8684 

$$

ALC013-160915-
/O.CON.KMOB.SV.W.0022.000000T0000Z-260316T0915Z/
Butler AL-
402 AM CDT Mon Mar 16 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR SOUTHWESTERN BUTLER COUNTY...

At 401 AM CDT, a severe thunderstorm was located 5 miles west of
Georgiana, or 14 miles northeast of Evergreen, moving northeast at 35
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Georgiana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 AM CDT for south central
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3156 8687 3165 8691 3169 8691 3176 8678
      3175 8678 3161 8673
TIME...MOT...LOC 0901Z 245DEG 32KT 3162 8684 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 1:22 AM CDT, 2 hours 8 minutes earlier. Its key messages:

  • Issued at 121 AM CDT Mon Mar 16 2026
  • Severe storms are possible through sunrise this morning. A strong (EF2+) tornado can not be ruled out near or east of the I-65 corridor.
  • HIGH risk of rip currents today for coastal Alabama and northwest Florida beaches.
  • Gale conditions are expected across much of the coastal waters today in the wake of the strong cold front.
  • A freeze is expected across the region early Tuesday and Wednesday mornings, with the exception of the immediate coast.
Area forecast discussion, Mar 16, 1:22 AM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
122 AM CDT Mon Mar 16 2026

...New DISCUSSION, AVIATION, MARINE, FIRE WEATHER...

.KEY MESSAGES...
Issued at 121 AM CDT Mon Mar 16 2026

 - Severe storms are possible through sunrise this morning. A
   strong (EF2+) tornado can not be ruled out near or east of the
   I-65 corridor.

 - HIGH risk of rip currents today for coastal Alabama and
   northwest Florida beaches.

-  Gale conditions are expected across much of the coastal waters
   today in the wake of the strong cold front.

 - A freeze is expected across the region early Tuesday and
   Wednesday mornings, with the exception of the immediate coast.

&&

.DISCUSSION...
Issued at 121 AM CDT Mon Mar 16 2026

There is a lot to talk about in the first 24 hours of the
forecast, so that will be the focus of this discussion. Here are
our latest thoughts regarding the impacts we are concerned about:

Strong to Severe Storms: A strong influx of low level moisture
continues to surge northward late this evening with 340+K theta
currently spread across much of southeast Mississippi into
southwest Alabama along with resultant lower 70s dewpoints as far
north as Citronelle in northern Mobile county eastward to Atmore
in Escambia county then southeast to near Pensacola, FL. Latest
04z special soundings from both Birmingham, AL (BMX) and
Slidell/New Orleans (LIX) indicate very steep lapse rates residing
just above a weak capping inversion between the 800-700mb layer.
Capping may be slightly stronger over our area but this may be
offset some by the increased low level moisture. In addition,
hodographs indicate the presence of impressive shear with long
cyclonically curved hodographs in place with 30-35 kts within the
lowest 1km. Very steep/extreme lapse rates around 8.5 c/km in the
layer above the inversion. This environment, though conditional,
is potentially quite volatile and would support the potential
higher end severe potential, including damaging winds up to 70
mph, hail up to golfballs, and the potential for a few strong
tornadoes (EF2+).

The primary evolution is still a bit uncertain as it will greatly
depend upon when mid level height falls and associated large scale
forcing overspreads the conditionally very unstable and highly
sheared environment currently in place which would lift out the
remaining capping inversion. Latest high resolution model guidance
is suggesting that supercell storms are likely to form along a
couple of noted pre-frontal surface troughs. Latest surface analysis
as of 0530z places one surface convergence band across interior
southwest Alabama near Thomasville southwestward to the Mississippi
Gulf Coast near Biloxi. Another convergence band was observed across
south-central Alabama near Greenville southward to the western
Florida Panhandle just east of Pensacola. As the trough digs
southeast over the next few hours, storms should begin to intensify
in the vicinity of these pre-frontal convergence bands. There still
is some uncertainty even at this late hour regarding the severe
potential ahead of the cold front. Much of the latest high
resolution model guidance supports this development especially as
the western convergence boundary moves east of I-65 after roughly
07z. This would result in the greatest semi-discrete supercell
threat across south-central Alabama into the western Florida
Panhandle where if supercells materialize would be where potentially
strong tornadoes, hail up to golfball size, and wind gusts
potentially greater than 70 mph.

Further west, a line of strong to isolated severe storms continue
along a strong cold front just to the west of the I-59 corridor in
Mississippi as of 06z. These storms have been undercut by cold near
surface outflow over the past few hours as overall instability has
not been great enough to balance the intense shear where prefrontal
dewpoints have only been in the lower 60s and the best forcing aloft
has remained just west of the front. This seems to be changing
though as storms have started to catch up with the outflow as the
QLCS is moving into a more thermodynamically favorable environment
and as the upper trough is now starting to overspread the front.
Storms appear to be intensifying now within this line and will
likely continue to strengthen as they move east across southeast
Mississippi and interior southwest Alabama over the next 1 to 3
hours. Severe thunderstorms within the line will be capable of
damaging winds up to 70 mph and a few tornadoes, some which could be
strong (EF2+), where meso-vorticies can develop within the line where
bowing segments allow 0-3 km shear vectors to become more favorably
normal to the line. This line should pose a severe threat as it
sweeps through the entire area through about sunrise.

Following the passage of the front, much colder temperatures should
rush in with temperatures rapidly falling into the 50s. Strong
forcing with the sharp upper trough should maintain steep lapse
rates and favorably strong shear above the frontal inversion to
support the potential for elevated supercells after sunrise across
the area, especially along and east of I-65 and along the coast.
Here, most unstable CAPE (MUCAPE) remains between 750-1000j/kg along
with lapse rates still around 7.5 c/km. Hodographs above the frontal
inversion are still long and cyclonically curved with roughly 25-30
kts of shear within this layer. This could support a round of severe
hail especially as the greatest instability resides within the
favorable hail growth region. Considering the combination of
CAPE/Shear/Helicity, would not rule out hail sizes upwards of half
dollar to golfball.

After this round of storms moves through between 12z-16z, much
colder temperatures will advance southward and then attention will
turn to a potential round of convectively induced winter type
precipitation. See the main discussion below. /JLH

Wintry Mix Potential This Morning: Believe it or not, there is at
least a small potential for a wintry mix to be observed over our
far northwestern zones (Wayne/Choctaw/Clarke/Wilcox counties) between
9am-noon. This is due to a band of light precip being driven by
700-500mb forcing in association with the mid level trough.
Forecast soundings are supportive of some snow/sleet being mixed
in with the light rain in the band. Given warm ground temperatures,
surface temps above freezing, and the brief nature of the precip,
no impact or accumulation is expected. Just wanted to mention
this so nobody is caught off guard if some brief sleet or snow is
observed.

Freezing Temperatures: Confidence is high on all but the immediate
coastal zones experiencing a freeze early Tuesday morning as the
arctic surface high builds in from the west. Lows will drop into
the upper 20s far inland with lower 30s along the I-10 corridor.
Wind chills will dip into the 20s area wide. Freeze warnings
remain in place and a Cold Weather Advisory may be needed for the
coastal counties. Another Freeze Warning will likely be needed
Tuesday night/Wednesday morning as the surface high moves overhead.
Wednesday morning lows will likely be similar to Tuesday morning.
They could be a few degrees colder with lighter winds expected,
however, the potential for some mid to high level clouds brings
some uncertainty.

Beach Hazards: A HIGH risk of rip currents is in effect for all
area beaches today due to surf heights quickly building to 3-4
feet. A strong offshore flow should result in the rip current risk
quickly diminishing by late afternoon into tonight with a Low
Risk expected through rest of the week.

Rest of the week: No impacts are expected mid to late week.
Temperatures will quickly moderate with above normal temps
returning by the end of the week into next week. Highs by next
weekend will be well into the 80s. 34/JFB

&&

.AVIATION...
(06Z TAFS)
Issued at 121 AM CDT Mon Mar 16 2026

Lower ceilings will continue to overspread the area ahead of a
line of strong to severe storms. This line will move across the
area through this morning and be east of the area by daybreak.
Strong and severe thunderstorms are expected with this line of
convection, with gusty damaging winds possible. Southerly winds
this evening at 15-20 knots with gusts as high as 30 knots will
shift abruptly northwesterly around 20 knots with gusts as high as
30 knots with the passage of the front. Southwesterly low-level
wind shear around 40 knots at 2000 feet inland areas is expected
ahead of the front from 04-11z. /13

&&

.MARINE...
Issued at 121 AM CDT Mon Mar 16 2026

A strong cold front will push through the coastal waters early this
morning. Gale conditions are expected in the wake of the front for
a large portion of the marine area through the day today. In fact,
the latest data indicates a greater potential for frequent gale
force gusts across MS Sound and Mobile Bay through midday. Therefore,
we have issued a Gale Warning for those zones from 4am to 1pm. A
Gale Warning continues for the for the Gulf waters from 4am til
7pm.

While gale conditions will subside this evening, strong offshore
flow will persist through Tuesday morning. Winds and seas are
expected to gradually diminish by midweek and becoming more
easterly.

&&

.FIRE WEATHER...
Issued at 121 AM CDT Mon Mar 16 2026

Significantly cooler and drier air will move into the region today
and Tuesday in the wake of a strong cold front. Afternoon humidity
values on Tuesday will drop into the 20 to 25 percent range. We
will need to closely monitor for the possibility of a Red Flag
Warning. However, the current wind forecast and the national
Significant Fire Potential forecast suggests we will stay just
below warning criteria. Regardless, breezy northwest winds
combined with the low humidity suggests the potential for elevated
fire concerns. 34/JFB

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Warning from 10 PM this evening to 9 AM CDT Tuesday for
     ALZ051>060-261>264.

     High Rip Current Risk through this evening for ALZ265-266.

FL...Freeze Warning from 10 PM this evening to 9 AM CDT Tuesday for
     FLZ201-203-205.

     High Rip Current Risk through this evening for FLZ202-204-206.

MS...Freeze Warning from 10 PM this evening to 9 AM CDT Tuesday for
     MSZ067-075-076-078-079.

GM...Small Craft Advisory until 4 AM CDT early this morning for
     GMZ630>632-650-655-670-675.

     Small Craft Advisory from 1 PM this afternoon to 7 AM CDT
     Tuesday for GMZ630>632.

     Gale Warning from 4 AM early this morning to 1 PM CDT this
     afternoon for GMZ630>632.

     Small Craft Advisory until 7 AM CDT Tuesday for GMZ633>636.

     Small Craft Advisory from 7 PM this evening to 1 PM CDT Tuesday
     for GMZ650-655-670-675.

     Gale Warning from 4 AM early this morning to 7 PM CDT this
     evening for GMZ650-655-670-675.

&&

In the hours before

Special weather statement, Mar 16, 1:05 AM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Mobile AL
105 AM CDT Mon Mar 16 2026

ALZ051-052-MSZ067-160700-
Choctaw AL-Washington AL-Wayne MS-
105 AM CDT Mon Mar 16 2026

...STRONG THUNDERSTORMS WILL IMPACT CHOCTAW...NORTHWESTERN WASHINGTON
AND WAYNE COUNTIES THROUGH 200 AM CDT...

At 104 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northeast of Zero to Seminary. Movement
was east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Waynesboro, Butler, Clara, Lisman, Buckatunna, Silas, Pennington,
Gilbertown, and Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for southwestern
Alabama...and southeastern Mississippi.

&&

LAT...LON 3231 8793 3228 8793 3230 8794 3228 8802
      3218 8801 3209 8805 3206 8812 3201 8812
      3198 8806 3195 8812 3193 8809 3193 8807
      3190 8813 3181 8818 3143 8857 3143 8894
      3182 8894 3190 8847 3231 8842
TIME...MOT...LOC 0604Z 270DEG 43KT 3232 8859 3156 8947

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Mar 16, 1:39 AM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
139 AM CDT Mon Mar 16 2026

ALZ052-MSZ067-075-076-160745-
Washington AL-Perry MS-Greene MS-Wayne MS-
139 AM CDT Mon Mar 16 2026

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL WASHINGTON...
PERRY...SOUTHERN WAYNE AND GREENE COUNTIES THROUGH 245 AM CDT...

At 139 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles west of Ovett to 5 miles west of Pine
Ridge. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Richton, Beaumont, New Augusta, McLain, and State Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for southwestern
Alabama...and southeastern Mississippi.

&&

LAT...LON 3143 8915 3143 8894 3151 8894 3150 8825
      3100 8882 3100 8884 3091 8884 3091 8914
TIME...MOT...LOC 0639Z 284DEG 30KT 3151 8912 3119 8953

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Mar 16, 2:00 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
200 AM CDT Mon Mar 16 2026

ALZ051>053-MSZ067-160800-
Clarke AL-Choctaw AL-Washington AL-Wayne MS-
200 AM CDT Mon Mar 16 2026

...STRONG THUNDERSTORMS WILL IMPACT CHOCTAW...NORTHERN WASHINGTON...
NORTHWESTERN CLARKE AND SOUTHEASTERN WAYNE COUNTIES THROUGH 300 AM
CDT...

At 200 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Kinterbish to 8 miles
southwest of Clara. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Thomasville, Butler, Grove Hill, Chatom, Saint Stephens, Wagarville,
Leroy, Lisman, Millry, State Line, Coffeeville, Pennington, and
Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for south central
and southwestern Alabama...and southeastern Mississippi.

&&

LAT...LON 3231 8793 3230 8800 3228 8802 3218 8801
      3214 8802 3214 8804 3209 8805 3205 8812
      3202 8812 3199 8810 3199 8767 3188 8767
      3187 8763 3142 8800 3143 8860 3181 8824
      3200 8820 3195 8846 3231 8836
TIME...MOT...LOC 0700Z 268DEG 39KT 3227 8822 3153 8883

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Mar 16, 2:43 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
243 AM CDT Mon Mar 16 2026

ALZ052-053-055-261-262-MSZ075-076-078-079-160845-
Clarke AL-Baldwin Inland AL-Monroe AL-Washington AL-Mobile Inland AL-
Stone MS-Perry MS-Greene MS-George MS-
243 AM CDT Mon Mar 16 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MONROE...
NORTHWESTERN MOBILE...NORTHWESTERN BALDWIN...WASHINGTON...CENTRAL
CLARKE...GEORGE...SOUTHERN PERRY...GREENE AND STONE COUNTIES THROUGH
345 AM CDT...

At 243 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles south of Coffeeville to 5 miles east of
State Line to 11 miles southeast of Poplarville. Movement was
southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jackson, Wiggins, Citronelle, Lucedale, Chatom, Leakesville,
Chunchula, Saint Stephens, Wagarville, Leroy, Perkinston, McHenry,
Gulfcrest, Deer Park, Tibbie, Calvert, Mount Vernon, McLain, State
Line, and Fruitdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for south central
and southwestern Alabama...and southeastern Mississippi.

&&

LAT...LON 3085 8934 3091 8926 3091 8914 3100 8913
      3144 8853 3144 8845 3149 8845 3169 8820
      3170 8809 3178 8808 3141 8753 3080 8836
      3080 8841 3074 8842 3074 8888 3068 8889
      3068 8924 3065 8925 3065 8934
TIME...MOT...LOC 0743Z 323DEG 30KT 3168 8810 3146 8839 3070 8942

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Mar 16, 2:45 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
245 AM CDT Mon Mar 16 2026

ALZ053>055-160845-
Clarke AL-Wilcox AL-Monroe AL-
245 AM CDT Mon Mar 16 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MONROE...
NORTHEASTERN CLARKE AND WILCOX COUNTIES THROUGH 345 AM CDT...

At 245 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Consul to Vineland to 6 miles east of
Coffeeville. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Thomasville, Camden, Grove Hill, Whatley, Pine Hill, Beatrice,
Vredenburgh, Fulton, and Yellow Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for south central
and southwestern Alabama.

&&

LAT...LON 3225 8742 3224 8739 3220 8736 3220 8733
      3214 8728 3214 8725 3212 8726 3208 8719
      3205 8718 3205 8691 3180 8709 3137 8754
      3163 8794 3199 8772 3201 8762 3213 8762
      3213 8752 3226 8752 3227 8751 3227 8744
TIME...MOT...LOC 0745Z 286DEG 33KT 3226 8755 3205 8767 3176 8799

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 12:25 AM CDTSmall Craft AdvisoryMOB31 hr
Mar 16, 1:05 AM CDTSpecial Weather StatementMOBChoctaw55 min
Mar 16, 1:29 AM CDTSevere Thunderstorm WarningMOBChoctaw, Washington61 min
Mar 16, 1:51 AM CDTTornado WarningMOBMonroe, Wilcox39 min
Mar 16, 2:00 AM CDTSpecial Weather StatementMOBChoctaw, Clarke60 min
Mar 16, 2:28 AM CDTTornado WarningMOBButler, Monroe, Wilcox47 min
Mar 16, 2:43 AM CDTSpecial Weather StatementMOBWashington62 min
Mar 16, 2:45 AM CDTSpecial Weather StatementMOBClarke, Monroe, Wilcox60 min
Mar 16, 3:15 AM CDTTornado WarningMOBButler, Crenshaw15 min
Mar 16, 4:17 AM CDTSpecial Weather StatementMOBBaldwin43 min
Mar 16, 4:29 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile22 min
Mar 16, 4:37 AM CDTSpecial Weather StatementMOBCovington38 min
Mar 16, 4:48 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw42 min
Mar 16, 5:31 AM CDTSpecial Marine WarningMOB59 min
Mar 16, 5:54 AM CDTSpecial Weather StatementMOBCovington51 min
Mar 16, 6:13 AM CDTSevere Thunderstorm WarningMOBBaldwin25 min
Mar 16, 6:26 AM CDTSpecial Marine WarningMOB38 min
Mar 16, 6:27 AM CDTSpecial Marine WarningMOB63 min
Mar 16, 7:05 AM CDTSpecial Marine WarningMOB55 min
Mar 16, 7:59 AM CDTSpecial Marine WarningMOB61 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.